# SDR CA111214015

- Difficulty date: December 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE BOTH ENGINES HAD A 10-15 PERCENT ROLL BACK FOR 2-3 SEC. BEFORE RECOVERING SET POWER ON 2 SEPARATE OCCASIONS. THE FLIGHT LANDED UNEVENTFULLY. GROUND RUNS COULD NOT REPLICATE THE PROBLEM AND TROUBLESHOOTING IS ON-GOING.
